Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Can stopping Depo cause long periods with clots ?

Hi, I am a 15 year old female, I am sexually active. I havnt had sex since October 1, 2010. I was recently on the DEPO shot ( birth control ) I stopped recieving the shot last month, but now I have been on my period for three weeks. It s not a normal period, it s brown has stringy like clots and most of it Lois like brown dead vaginal skincells. Is this by any chance normal? Is it just my body getting used to being off of the birth control?
Asked On : Tue, 29 Mar 2011
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
You are having hormonal imbalance due to the sudden withdrawal of the shots.The the main thing to rule out first is pregnancy but if you havent been sexually active since few months thats shouldnt be the case.This should settle down in a few few weeks.If not you need an ultrasound.
Answered: Sun, 17 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor